# SDR SWIA2020021448465

- Difficulty date: December 29, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING MLG W/W DRAG ANGLE AT WS 53.60 CRACKED.   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED CRACKED DRAG ANGLE AT WS 53.6 IAW CRJ 200 SRM.
